Dr Pete Donnell

pete@kit­son con­sul­ting.co.uk


Experienced and personable system administrator, full stack web developer and security analyst. Enjoys working with people. Passionate about making technology easy and secure for everyone to use.


Kitson Consulting Limited Bristol, UK

Director/Technical Lead January 2009 – Present

PowerGate Software Hà Nội, Việt Nam

Technical Solutions Architect July 2019 – Present

West Virginia University Morgantown WV, USA

Visiting Researcher August 2019 – October 2019

 March 2017 – May 2017

 June 2014 – September 2014

University of Portsmouth Portsmouth, UK

Visiting Research Fellow August 2014 – Present

Senior Research Associate February 2012 – August 2014

University of Bristol Bristol, UK

Research Assistant June 2004 – September 2004

Rutherford Appleton Laboratory Oxfordshire, UK

Research Assistant June 2003 – September 2003

Technical strengths


University of Helsinki 2020

Building AI (advanced level)

University College, London 2004 – 2008

PhD in Mathematics

Imperial College, London 2001 – 2004

BSc in Physics with Theoretical Physics (first class honours)


  1. A computational approach to persistence, permanence, and endotacticity of biochemical reaction systems, Matthew D. Johnston, Casian Pantea and Pete Donnell, Journal of Mathematical Biology (2016), 72, 467–498.
  2. CoNtRol: an open source framework for the analysis of chemical reaction networks, Pete Donnell, Murad Banaji, Anca Marginean and Casian Pantea, Bioinformatics (2014), 30(11), 1633–1634.
  3. Local and Global Stability of Equilibria for a Class of Chemical Reaction Networks, Pete Donnell and Murad Banaji, SIAM J. Appl. Dyn. Syst. (2013), 12(2), 899–920.
  4. Monotone dynamics of two cells dynamically coupled by a voltage-dependent gap junction, Pete Donnell, Stephen Baigent and Murad Banaji, Journal of Theoretical Biology (2009), 261(1), 120–125.
  5. Stability in generic mitochondrial models, Pete Donnell, Murad Banaji and Stephen Baigent, Journal of Mathematical Chemistry (2009), 46(2), 322–339.
  6. Matrix Properties, Injectivity, and Stability in Chemical Reaction Systems, Murad Banaji, Pete Donnell and Stephen Baigent, SIAM J. Appl. Math. (2007), 67(6), 15231547.


Available on request.